# SDR DELA200700002

- Difficulty date: May 4, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N188TG
- Make and model: Lear 60LEAR
- Aircraft serial: 078
- Aircraft time: 3,666 hours, 2,159 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 423791
- Part serial: 640A
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIC REPORTED UNCOMMANDED LT TURN WHILE ON TAXIWAY TO RAMP WITH NOSE WHEEL STEERING FOUND KICKED OFF.  NOSE WHEEL STEERING DID NOT ENGAGE WITH MSW.  AIRCRAFT NOSE WHEEL VEERED OFF THE EDGE OF THE TAXIWAY.  FOUND NORMAL BRAKING WAS INOPERATIVE.  USED EMERGENCY AIR BRAKING TO STOP AIRCRAFT.  REMOVED, REPAIRED, BENCH CHECKED AND REPLACED ANTI-SKID CONTROL BOX.
